STABILITY ANALYSIS OF A CLASS OF GENERALIZED NEUTRAL EQUATIONS


TUNÇ C., Sirma A.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.12, no.4, pp.754-759, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 4
  • Publication Date: 2010
  • Journal Name: JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.754-759
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this paper, some sufficient conditions for all solutions of a class of generalized neutral equations to approach zero as t -> infinity are presented. Based on Lyapunov's functional approach, some new stability criteria are derived. Our results improve and include some related results existing in the literature.